# SDR SWAA2022012546257

- Difficulty date: June 13, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 49,976 hours, 28,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. CARGO BULL NOSE SCUFF PLATE HAS 2.5 INCH CRACK LINE AT AFT. END . / REPAIRED BULLNOSE REFERENCE RO #7530064-BGR FOR WORK PERFORMED
